# SDR DALA2019041202408

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 60,460 hours, 22,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1026818) DURING INSPECTION FOUND CRACK WEB BS 344 TO BS 360 AND BL 0 AT FWD GALLEY AREA. REPLACED WEB AND FASTENERS LOC BS 344 TO BS 360 AND BL 0 FWD GALLEY AREA AS PER SRM B737-800 51-10-02 ITEM 9 AND DRAWING #141A5400 REV.0.
